Hi Georgie Girl,
Welcome to Healing Well, you will find a wealth of information here from members and several resources. Some resources are listed at the top of the Anxiety page and some are listed to the right if you click on the Anxiety-Panic link. The members here are very comforting, helpful, and thoughful and are willling to help in any way possible.
I too have Bipolar and Anxiety/Panic disorders. I am currently on Lamictal, Valium and Abilify. These seem to work pretty well for me, although because of a side effect from the Abilify, the Pdoc had me try Zyprexa about two weeks ago. After being on it for only 3 days, I felt like I was going out of my mind - I just wanted to crawl out of my skin. I was unable to reach my Pdoc and so I took myself off the Zyprexa and went back on the Abilify.
If you go to the Bipolar board (if you haven't already) you will see a lot of discussion about Zyprexa and weight gain. Apparently this is a very common side effect of this medication, but you can read a lot more about it there.
Again, welcome to Healing Well and feel free to post here as often as you wish - ask questions, chime in on others' posts and feel free to vent.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am not a medical professional, any advice give is purely from personal experience.
Always seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea
Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium
“Be a good listener. Your ears will never get you into trouble.” - Frank Tyger